# SDR YENA2022051900500

- Difficulty date: May 14, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 19,424 hours, 6,346 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Ecs
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1568, PUJ-JFK. ' ODER EVENT OCCURRED DURING CRUISE; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED ODER TO A LEVEL A/1 APU EVENT, PER TSM 05-50-00-810-085-B TSM 05-50-00-510-085-0. ECS DECONTAMINATION REQ.DUAL IDEL ENGINE RUN WAS PERFORMED WITH APU BLEED OFF.'
